Alert archive / Pennsylvania / Flash Flood Warnings in 2017
Flash Flood Warning 1, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Feb 25, 2017, 3:22 PM EST for Lackawanna County, Luzerne County, Pennsylvania. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 25, 2017, 3:22 PM EST (20:22 UTC)
- Expired
- Feb 25, 2017, 6:15 PM EST
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lackawanna County, PA, Luzerne County, PA
The radar
The Binghamton radar (KBGM), 94 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 4:00 PM EST | FLASH FLOOD | Dickson City, PA | NUMEROUS ROADS FLOODED AND A FEW STRUCTURES SURROUNDED BY WATER. ALSO IN BLAKLEY AND DUNMORE. |
| Feb 25, 4:00 PM EST | FLASH FLOOD | Dunmore, PA | HOME FLOODED. |
| Feb 25, 4:00 PM EST | FLASH FLOOD | West Scranton, PA | HOME FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
597 WGUS51 KBGM 252022 FFWBGM PAC069-079-252315- /O.NEW.KBGM.FF.W.0001.170225T2022Z-170225T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Binghamton NY 322 PM EST SAT FEB 25 2017 The National Weather Service in Binghamton has issued a * Flash Flood Warning for... Central Lackawanna County in northeastern Pennsylvania... Northeastern Luzerne County in northeastern Pennsylvania... * Until 615 PM EST * At 322 PM EST, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to one inch of rain has already fallen. * Some locations that will experience rapid urban flooding include... Scranton, Wilkes-Barre, Dunmore, Kingston, Nanticoke, Plains, Carbondale, Old Forge, Pittston and Archbald. Additional rainfall amounts of one to two inches of rain are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. && LAT...LON 4150 7545 4108 7586 4123 7602 4161 7557 $$ DJN
3 follow-up statements
646 WGUS71 KBGM 252058 FFSBGM Flash Flood Statement National Weather Service Binghamton NY 358 PM EST SAT FEB 25 2017 PAC069-079-252315- /O.CON.KBGM.FF.W.0001.000000T0000Z-170225T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lackawanna PA-Luzerne PA- 358 PM EST SAT FEB 25 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EST FOR CENTRAL LACKAWANNA AND NORTHEASTERN LUZERNE COUNTIES... At 356 PM EST, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to one and one half inches of rain has already fallen. Flash flooding has been reported and additional flooding is expected to begin shortly. Some locations that will continue to experience rapid urban flooding include... Scranton, Wilkes-Barre, Dunmore, Kingston, Nanticoke, Plains, Carbondale, Old Forge, Pittston and Archbald. Additional rainfall amounts of another one inch is possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 4150 7545 4108 7586 4123 7602 4161 7557 $$ DJN
814 WGUS71 KBGM 252204 FFSBGM Flash Flood Statement National Weather Service Binghamton NY 504 PM EST SAT FEB 25 2017 PAC069-079-252315- /O.CON.KBGM.FF.W.0001.000000T0000Z-170225T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lackawanna PA-Luzerne PA- 504 PM EST SAT FEB 25 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EST FOR CENTRAL LACKAWANNA AND NORTHEASTERN LUZERNE COUNTIES... As of 500 pm, reports have been received of numerous flooded roadways in and around the Greater Scranton area. Over two inches of rain has fallen and while the heaviest rain has moved out, flash flooding due to fast moving water will continue to be an issue into early this evening. Some locations that will experience flooding include... Scranton, Wilkes-Barre, Dunmore, Kingston, Nanticoke, Plains, Carbondale, Old Forge, Pittston and Archbald. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 4150 7545 4108 7586 4123 7602 4161 7557 $$ PCF
063 WGUS71 KBGM 252309 FFSBGM Flash Flood Statement National Weather Service Binghamton NY 609 PM EST SAT FEB 25 2017 PAC069-079-252316- /O.EXP.KBGM.FF.W.0001.000000T0000Z-170225T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lackawanna PA-Luzerne PA- 609 PM EST SAT FEB 25 2017 ...THE FLASH FLOOD WARNING FOR CENTRAL LACKAWANNA AND NORTHEASTERN LUZERNE COUNTIES WILL EXPIRE AT 615 PM EST... Heavy rain has moved out of the area this evening. The threat for additional flooding is no longer expected, thus the flash flood warning will be allowed to expire. Please continue to heed any remaining road closures. LAT...LON 4150 7545 4108 7586 4123 7602 4161 7557 $$ KAH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Feb 25, 12:49 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Feb 25, 12:49 PM EST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1249 PM EST Sat Feb 25 2017
.SYNOPSIS...
A strong cold front will cross the region late this morning
through the afternoon bringing showers with heavy downpours
along with scattered thunderstorms and gusty winds.
Temperatures will be cooler Sunday and Monday with scattered
snow showers and some lake effect snow east of Lake Ontario.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1030 AM uppate...Current forecast in good shape just minor
adjustments to pops/temperatures. SPC has much of the area in
slight risk today for severe convection. Potentially convective
event has strong kinematics to support severe convection only
limiting factor is instability. Convective line just moving
into the westerly most portion of the forecast area and SPC meso
analysis shows better mid level lapse rates just upstream (over
the forecast area) so activity is expected to intensify late
this morning through mid afternoon, the mesoscale models also
indicate this increase in intensity. Much of the region is
overcast so CAPE based instability still looks fairly weak
(200-300 J/KG) with the best model CAPE later this afternoon
occurring in the Wyoming Valley (approx 500 J/KG). Mid level
environmental winds are strong so it may not take very strong
convection to mix strong winds to the surface. Current thinking
is best chance for severe weather will be east of I81 across
central New York and in northeast Pennsylvania and more
specifically the Wyoming Valley. High PWATs will result in
heavy downpours with any significant convection.
previous disc...
Main concern in the near term remains focused
around the passage of a very strong cold front today...with
showers and thunderstorms producing brief heavy rain and gusty
winds. Will have to monitor various aspects of this
system...including the threat for isolated severe damaging wind
gusts...heavy rainfall producing localized flash flooding...and
the potential for minor river flooding.
Conditions coming together today for an interesting late-winter
warm-season type event with the passage of an intense cold front
and the likely development of a west-east moving line of strong
convection. Currently the upper trough is situated over the wrn
Great Lakes/Midwest region...with the sfc low well out ahead
over Lake Huron. The sfc low is expected to lift to the ne into
Quebec today...and as the upper trough axis attempts to become
negatively tilted, will catch up with the sfc cold front over
NY/PA this afternoon and allow convection to intensify over the
region. Convective parameters are not expected to be very
notable...with BL/elevated CAPE values around 200-400 J/kg at
best and LI/SI around -2. The main driving forces behind this
event will be the low level kinematics combined with rapidly
steepening lapse rates in both the mid and upper levels. The
weak instability will of course aid in the process, but one of the
main concerns with these storms will be the threat for strong
to possibly damaging winds as profiles become favorable for
mixing down 40-60 mph winds within a thunderstorm. The window
for this line of convection will likely be from approximately
11 am to 4 pm as the line moves across the area.
The other area of concern with this system will be the threat
for localized flash flooding. The recent snow melt across the
region the past week has left a good portion of central NY and
even ne PA with saturated soils. One hour flash flood guidance
in this area is very low...an inch or less. The air mass ahead
of the cold front continues to be very warm and moist. Quite
moist through much of the column...PWATs around 1 inch. So,
with the potential for this convection to lay down an easy 0.5
to 1 inch in an hour or less...and quickly become significant
runoff...believe there is the potential for localized flash
flooding. Therefore...have issued a Flash Flood Watch for
portions of south central NY and extreme northeast PA from 11 am
to 6 pm today.
The concern for minor river/stream flooding is still on the
table today and Sunday as well. Will continue with the Flood
Watch for Oneida County through tomorrow as this area continues
to see rapid/significant snow melt today and the addition of
another inch or so of rain to local rivers and streams. Check
the Hydro section below for more information regarding the river
flooding potential.
Strong south winds ahead of the front will be of some concern
this morning...but the main story will be the winds derived from
thunderstorms.
The cold air moving in quickly behind the front will allow
temperatures to fall quickly into the 40s and 30s late this
afternoon and into the early evening. The cold air advecting in
will transition the lingering rain showers/sprinkles to a mix of
light rain/light snow/flurries.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
The main focus in the short term tonight and Sunday will be the
potential for light lake effect snow and the gusty west winds.
As the system lifts nwd...a cold air mass will move in from the
w/nw...with 850mb temps around -11 to -13 deg C. A 270-280 deg
flow in the boundary layer and strong CAA over Lakes Erie and
Ontario will produce lake effect bands downwind of these lakes.
The depth of the mixed layer is only expected to top out around
5-6k ft...which may be sufficient for light LES through Sunday.
The most favorable area for up to 2-4 inches will be across nrn
Oneida County. The further south you go...near the
Thruway...amounts will likely be limited to 1-2 inches. Also,
may see an inch or so from an extended Lake Erie band into
central NY.
The other notable element tonight and Sunday will be the much
colder temperatures. Lows will be falling back into the
20s...which is more normal for this time of year. Highs will
only be climbing into the 30s on Sunday.
Winds tonight and Sunday morning will be quite gusty out of the
west. Expect sustained winds around 20 to 25 mph and gusts up to
35 mph possible.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
A warming trend is forecast for the beginning of the long range
forecast period. Weak storm systems will bring a mix of snow and
rain to the region Tuesday and Wednesday, with mainly rain
during the daytime hours. Daily highs will climb from the middle 40s
on Monday to the middle 50s on Wednesday.
A strong cold front will pass late Wednesday. An eastern trough
will build down from Canada, setting the stage for a period of
colder than normal temperatures.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Strong cold front moving through the terminals at this time.
In general MVFR rain showers are expected through late
afternoon with occasional IFR thunderstorms with strong winds
at KRME/KBGM/KAVP until 20Z. Overnight, low level moisture and
a much colder airmass will lead to scattered flurries and low
VFR/MVFR ceilings. At KRME/KSYR, some lake effect snow showers
will bring MVFR snow showers into the terminals beginning around
10Z. On Sunday, low VFR/MVFR ceiling will continue under strato
cumulus.
Southwest winds at 15 knots with gusts around 25 knots shifting
to the west late this afternoon and continuing through Sunday.
OUTLOOK...
Sunday afternoon...Restrictions from lake-effect snow showers
probable at KSYR-KRME, with mainly VFR elsewhere.
Monday-Tuesday...Possible restrictions in light rain or snow
showers.
Wednesday...Possible restrictions in rain showers.
Thursday...Possible restrictions in light rain or snow
showers.
&&
.HYDROLOGY...
200 PM FRIDAY UPDATE...
There has been very little change to the thinking regarding the
impact of melting snow and forecast rainfall on the rivers
around Central NY this coming weekend. The bulk of snow and SWE
in the Upper Susquehanna and Delaware basins has nearly fully
released into the hydrologic system at this time, and rivers
are gradually responding. There remains an abundance of snow
cover in the northern half of Oneida county, and another mild
24 hours is still expected.
We now just wait on the rain to materialize tomorrow. Models
are honing in on about 0.50-1.00 inches with the bulk of any
widespread precipitation occurring across the northern counties
with less toward the NY-PA border. A narrow frontal rain band
moving through on Saturday afternoon could contribute to
significant rain rates for an hour, or so. In addition to the
river rises, localized water problems will have to be monitored
when the front sweeps through.
The Flood Watch continues for Oneida county, and NWS Buffalo
has already issued a very long lead time Flood Warning for the
Black River at Boonville. It's going to take the forecasted
rainfall to create a flood on Oneida Creek, so we will hold off
warning for that stream until confidence increases. This part of
our region is the area of most concern. Elsewhere, modest river
rises will occur on the Susquehanna and its tributaries with
flows expected to reach cautionary thresholds at several stream
gauges. There is a chance for these rivers to touch minor flood stage,
but confidence is low at this time and we will play the
situation conservatively.
&&
.CLIMATE...
The next few days will feature near-record warmth. Here are the
daily records to keep an eye on for our official climate sites.
SYRACUSE
Daily record highs 66/1957 25th.
Record high minimums 43/1957 25th.
BINGHAMTON
Daily record highs 58/1956 25th.
Record high minimums 43/1961 25th.
SCRANTON (Avoca)
Daily record highs 67/1930 25th.
Record high minimums 46/1930 25th.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 PM EST this evening for PAZ038>040.
NY...Flash Flood Watch until 6 PM EST this evening for NYZ044>046-
055>057-062.
Flood Watch through Sunday evening for NYZ009-037.
&&
SYNOPSIS...BJT
NEAR TERM...BJT/RRM
SHORT TERM...BJT
LONG TERM...DJP
AVIATION...RRM
HYDROLOGY...
CLIMATE...Hazardous weather outlook, Feb 25, 4:33 AM EST, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 433 AM EST Sat Feb 25 2017 NYZ015>018-022>025-036-PAZ043-044-047-048-072-260945- Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Madison-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 433 AM EST Sat Feb 25 2017 ...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and Tonight. Thunderstorms with gusty winds and locally heavy rain are possible this afternoon. Some of these storms may produce damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ044>046-055>057-062-PAZ038>040-260945- Cortland-Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford- Susquehanna-Northern Wayne- 433 AM EST Sat Feb 25 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EST THIS MORNING THROUGH THIS AFTERNOON... ...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms with gusty winds and locally heavy rain are possible this afternoon. Some of these storms may produce damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-037-260945- Northern Oneida-Southern Oneida- 433 AM EST Sat Feb 25 2017 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Thunderstorms with gusty winds and locally heavy rain are possible this afternoon. Some of these storms may produce damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 25, 2:36 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Binghamton NY
236 PM EST SAT FEB 25 2017
NYZ046-056-057-252015-
Otsego NY-Broome NY-Delaware NY-
236 PM EST SAT FEB 25 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...OTSEGO...SOUTHEASTERN
BROOME AND NORTHWESTERN DELAWARE COUNTIES UNTIL 315 PM EST...
At 235 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cedarville to near Sherman. Movement was
northeast at 35 mph.
Winds in excess of 45 mph will be possible with these storms.
Locations impacted include...
Hyde Park, Oneonta, Sidney, Walton, Delhi, Davenport, Worcester,
Middlefield, Hartwick and Colchester.
LAT...LON 4203 7490 4200 7548 4287 7522 4286 7520
4286 7516 4291 7509 4283 7490 4289 7488
4290 7486 4284 7468 4283 7467
TIME...MOT...LOC 1935Z 238DEG 30KT 4289 7509 4197 7539
PCFLocal storm report, Feb 25, 2:41 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
241 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL MOUNTAIN TOP 41.17N 75.90W
02/25/2017 E1.00 INCH LUZERNE PA FACEBOOK
&&
JMLLocal storm report, Feb 25, 2:44 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
244 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL MOOSIC 41.36N 75.70W
02/25/2017 E1.75 INCH LACKAWANNA PA TRAINED SPOTTER
I-81 SOUTHBOUND MILE MARKER 180
&&
JMLLocal storm report, Feb 25, 2:57 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
257 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG BEAR CREEK 41.18N 75.77W
02/25/2017 LUZERNE PA 911 CALL CENTER
MULTIPLE TREES DOWN
&&
JMLLocal storm report, Feb 25, 2:58 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
258 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG PITTSTON 41.33N 75.79W
02/25/2017 LUZERNE PA 911 CALL CENTER
ROOF BLOWN OFF A RESIDENCE
&&
JMLLocal storm report, Feb 25, 3:20 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
320 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL DURYEA 41.35N 75.78W
02/25/2017 M1.00 INCH LUZERNE PA TRAINED SPOTTER
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 4:10 AM EST | Flash Flood Watch | BGM | Bradford, Susquehanna, Wayne | 14 hr |
| Feb 25, 11:27 AM EST | River Flood Warning | BGM | Susquehanna | 54 hr |
| Feb 25, 12:45 PM EST | Special Weather Statement | BGM | Wyoming | 30 min |
| Feb 25, 1:19 PM EST | Special Weather Statement | BGM | Susquehanna | 26 min |
| Feb 25, 1:41 PM EST | Special Weather Statement | BGM | Luzerne | 34 min |
| Feb 25, 2:11 PM EST | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne | 49 min |
| Feb 25, 2:22 PM EST | Tornado Warning | BGM | Lackawanna, Luzerne | 23 min |
| Feb 25, 2:40 PM EST | Tornado Warning | BGM | Lackawanna, Luzerne | 50 min |
| Feb 25, 3:06 PM EST | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wayne | 24 min |
| Feb 25, 3:13 PM EST | Areal Flood Advisory | BGM | Lackawanna, Luzerne | 2 hr |
| Feb 25, 3:15 PM EST | Severe Thunderstorm Warning | BGM | Lackawanna, Wayne | 30 min |
| Feb 25, 3:45 PM EST | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wayne | 60 min |
| Feb 25, 4:01 PM EST | Severe Thunderstorm Warning | BGM | Wayne | 44 min |
| Feb 25, 4:04 PM EST | Tornado Warning | BGM | Wayne | 21 min |
| Feb 25, 4:13 PM EST | Flash Flood Warning | BGM | Lackawanna, Susquehanna, Wayne | 3 hr |
| Feb 25, 4:19 PM EST | Severe Thunderstorm Warning | BGM | Pike, Wayne | 56 min |
| Feb 25, 4:35 PM EST | Severe Thunderstorm Warning | BGM | Wayne | 55 min |
| Feb 25, 4:58 PM EST | Severe Thunderstorm Warning | BGM | Pike | 47 min |
| Feb 25, 6:26 PM EST | Areal Flood Warning | BGM | Wayne | 6 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.